# SDR 2006UALA00637

- Difficulty date: April 3, 2006
- Submitted: April 25, 2006
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 60,517 hours, 9,800 cycles
- Engine: Pwa PW4060
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: 11322703
- Part serial: NA
- Condition: Cracked
- Location: Rh Inbd Te Flap
- Part time: 60,517 hours, 9,800 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD AFT FLAP, CENTER HINGE FITTING CRACKED ON OUTBOARD SIDE IN COVE AREA.  *S/D*  THE RIGHT INBOARD AFT FLAP, CENTER HINGE FITTING, WAS FOUND CRACKED ON THE OUTBOARD SIDE IN THE COVE AREA.  REPAIRED FITTING PER 767 SRM 57-53-02.
